# SDR DALA2016021501156

- Difficulty date: February 14, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 52,970 hours, 24,078 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 20-24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL DUMMY -Y189 AT FWD GALLEY AREA FROM FRAME 20 TO FRAME 24. REPLACED RAIL DUMMY IAW SRM 51-72-11 AND DWG D53111406.
